# SDR SWIA201743552

- Difficulty date: June 14, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 33,596 hours, 24,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane Cap
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VANE CAP PANEL 684ET GOUGED. REPLACED VANE CAP PANEL 684ET WITH NEW IAW SRM.
